# SDR DALA2025121009027

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 2565 · Escape Slide
- Part: Vent
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON ACTUATOR VENT INSIDE ACCESS PANEL 196HL AT RH OVER-WING ESCAPE SYSTEM.  OFF-WING ESCAPE SYSTEM ACTUATOR RH WITH WAS REPLACED PER B757-200 AMM 25-65-05. (1341788)
